Reviews

Richard Darling, John C. Davis, Douglas M Hawkins

Research output: Contribution to journalReview article

Original languageEnglish (US)
Pages (from-to)617-620
Number of pages4
JournalJournal of the International Association for Mathematical Geology
Volume12
Issue number6
DOIs
Publication statusPublished - Dec 1 1980

Cite this

Darling, R., Davis, J. C., & Hawkins, D. M. (1980). Reviews. Journal of the International Association for Mathematical Geology, 12(6), 617-620. https://doi.org/10.1007/BF01034749